# SDR 3J7R2025090800001

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 15,467 hours, 11,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWLL10004
- Part serial: 115010288
- Condition: Dim
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT LIGHT (SHARK LIGHT) UNDER THE RIGHT WING IS EXTREMELY DIM.
